# SDR AALA20100529DFW01

- Difficulty date: May 29, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 37,107 hours, 4,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 34G ESCAPE PATH LIGHT INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLY AT SEAT 34G.  OPS CHECKED NORMAL.
